MAUDE Adverse Event Report: CORIN LTD TRINITY; BIOLOX DELTA FEMORAL HEAD (TRINITY ACETABULAR HIP SYSTEM WITH HXLPE LINERS)

CORIN LTD TRINITY; BIOLOX DELTA FEMORAL HEAD (TRINITY ACETABULAR HIP SYSTEM WITH HXLPE LINERS)
Model Number 104.3605
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per comp-(b)(4) initial report.Additional information including: - post primary and pre revision x-rays, - operative notes (primary and revision).- patient age, activity level, patient medical history.- did the patient follow the correct post-op protocl.- an update on the patient post revision.Has been requested in order to progress with the investigation of this event, and if received will be provided in an supplemental report upon completion of the investigation.The relevant device manufacturing records will be indentified and reviewed.Conclusions will be provided in a supplemental report.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Trinity revision of the biolox delta ceramic liner and head after approximately 4 months and 2 weeks due to fracture of the liner.Please note: the trinity biolox delta ceramic liner subject of this report is not cleared for sale or distribution in the usa and this event occurred outside of the usa.A biolox delta ceramic head was also revised, this device is cleared for sale /distribution in the usa.
 
Additional Manufacturer Narrative
Per (b)(4) final report.Additional information including: - post primary and pre revision x-rays, - operative notes (primary and revision), - patient age, activity level, patient medical history, - did the patient follow the correct post-op protocl, - an update on the patient post revision.Has been requested in order to progress with the investigation of this event, however none of the requested information was provided and thus the scope of the investigation is limited.The appropriate device details were provided and the relevant device manufacturing records were identified and reviewed.All parts associated with these records conformed to material and dimensional specification at the time of manufacture.Based on the available information, no further investigation can be conducted and the root cause of the reported fracture could not be determined.Therefore, this case is now considered closed, however, should any additional information be provided then this case may be re-opened for further investigation please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description

Brand Name
TRINITY
Common Device Name
BIOLOX DELTA FEMORAL HEAD (TRINITY ACETABULAR HIP SYSTEM WITH HXLPE LINERS)
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key23198147
Report Number9614209-2025-00589
Device Sequence Number15772650
Product Code LZO
UDI-Device Identifier05055196964389
UDI-Public05055196964389
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K110087
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number104.3605
Device Catalogue NumberN/A
Device Lot Number586093
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date10/02/2025
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOLOX DELTA CERAMIC LINER: 321.05.436, 473910.; BIOLOX DELTA CERAMIC LINER: 321.05.436, 473910.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale